# SDR UF6A991016

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324484112141819
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,178 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

SBN - FLT 5751 - DURING CRUISE, THE NR 1 ENGINE TORQUE BEGAN TO SURGE PLUS/MINUS 5 PERCENT.  TORQUE PEAKED AT 120 PERCENT FOR 1 SECOND THEN ROLLED BACK TO 0 PERCENT.  ENGINE WAS SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE NR 1 MFC.  POWER ASSURANCE RUNS WERE PERFORMED AND ALL PARAMETERS WERE FOUND TO BE WITHIN LIMITS.  (M)
